On the characteristic of functions meromorphic in the unit disk and of their integrals

W. K. Hayman Imperical College, London

TBD mathscidoc:1701.331275

Acta Mathematica, 112, (1), 181-214, 1964.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 165 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{w.1964on,
  title={On the characteristic of functions meromorphic in the unit disk and of their integrals},
  author={W. K. Hayman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204950863984},
  booktitle={Acta Mathematica},
  volume={112},
  number={1},
  pages={181-214},
  year={1964},
}
W. K. Hayman. On the characteristic of functions meromorphic in the unit disk and of their integrals. 1964. Vol. 112. In Acta Mathematica. pp.181-214. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204950863984.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved